The Annals of Mathematical Statistics

Integrated Risk of Asymptotically Bayes Sequential Tests

Gary Lorden

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 38, Number 5 (1967), 1399-1422.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177698696

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177698696

Mathematical Reviews number (MathSciNet)
MR217947

Zentralblatt MATH identifier
0171.16602

Citation

Lorden, Gary. Integrated Risk of Asymptotically Bayes Sequential Tests. The Annals of Mathematical Statistics 38 (1967), no. 5, 1399--1422. doi:10.1214/aoms/1177698696. http://projecteuclid.org/euclid.aoms/1177698696.


Export citation